MathSciNet Relay Station
MathSciNet bibliographic data
MR2470838 30C62 (37F30)
Iwaniec, Tadeusz; Kovalev, Leonid V.; Onninen, Jani On injectivity of quasiregular mappings. Proc. Amer. Math. Soc. 137 (2009), no. 5, 1783–1791.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement